# SDR DALA1228409263

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 36,380 hours, 20,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 5936037505
- Condition: Corroded
- Location: Bs 1193-1288
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  FOUND AFT CARGO BAY LOWER INBD DOOR JAMB HEADER BEAM STA 1193-1288 IS CORRODED.  REMOVED CORRODED IBD JAMB HEADER AND REPLACED WITH NEW JAMB HEADER P/N 5936037-505 IAW MD90 SRM VOL2 51-30-05 FIG 13.
